Found 248 results
Author Title Type [ Year(Asc)]
Filters: First Letter Of Last Name is Y  [Clear All Filters]
[2012-7] Loureiro AF, Yakubovich SB. Central factorials under the Kontorovich-Lebedev transform of polynomials .Edit
[2012-24] Yakubovich SB. A class of index transforms generated by the Mellin and Laplace operators .
Yakubovich SB. Corrigendum to the note ``The Fourier-Stieltjes transform of Minkowski's $?(x)$ function and an affirmative answer to Salem's problem'' [C. R. Acad. Sci. Paris, Ser. I 349 (11–12) (2011) 633–636] [\refcno 2817381]. C. R. Math. Acad. Sci. Paris. 2012;350:147.
[2012-31] Loureiro AF, Yakubovich SB. On especial cases of Boas-Buck type polynomial sequences .Edit
Yakubovich SB, Rodrigues M.. Fundamental solutions of the fractional two-parameter telegraph equation. Integral Transforms Spec. Funct.. 2012;23:509-519.Edit
[2012-14] Rodrigues M., Yakubovich SB. On a heat kernel for the index Whittaker transform .Edit
Yakubovich SB. An index integral and convolution operator related to the Kontorovich-Lebedev and Mehler-Fock transforms. Complex Anal. Oper. Theory. 2012;6:947-970.
[2012-4] Nazardonyavi S, Yakubovich SB. On an inequality for the Riemann zeta-function in the critical strip .Edit
[2012-15] Yakubovich SB. Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the .
[2012-22] Loureiro AF, Yakubovich SB. The Kontorovich-Lebedev transform as a map between d-orthogonal polynomials .Edit
[2012-20] Yakubovich SB. A new Kontorovich-Lebedev like transformation .
Yakubovich SB. A new Kontorovich-Lebedev-like transformation. Commun. Math. Anal.. 2012;13:86-99.
M. Riva D, Yakubovich SB. On a Riemann-Liouville fractional analog of the Laplace operator with positive energy. Integral Transforms Spec. Funct.. 2012;23:277-295.Edit
Yeldan O, Colorni A, Lue A, Rodaro E. A stochastic continuous cellular automata traffic flow model with a multi-agent fuzzy system. In: EWGT2012 - 15th Meeting of the EURO Working Group on Transportation, September 2012, Paris. Vol Procedia - Social and Behavioral Sciences vol. 54.; 2012. p. pp. p. 1350-1359p. Edit
[2012-42] Nazardonyavi S, Yakubovich SB. Superabundant numbers, their subsequences and the Riemann hypothesis .Edit
[2012-13] Vieira N, Yakubovich SB. Time-dependent problems for a wedge via Kontorovich-Lebedev's transform .Edit
[2012-5] Yakubovich SB. A Voronoi type summation formula involving σiτ(n) and index transforms .
Yakubovich SB. Voronoi-Nasim summation formulas and index transforms. Integral Transforms Spec. Funct.. 2012;23:369-388.
[2012-30] Yakubovich SB. On the Yor integral and a system of polynomials related to the Kontorovich-Lebedev transform .